logo AFST
Formality theorem and bialgebra deformations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 569-582.

On vérifie la formalité de l’algèbre exterieure de VV * munie du grand crochet considérée comme une algèbre de Poisson graduée. On discute la pertinence de ce resultat pour les déformations de bigèbres d’une algèbre symétrique de V considérée comme une bigèbre.

In this paper we prove formality of the exterior algebra on VV * endowed with the big bracket considered as a graded Poisson algebra. We also discuss connection of this result to bialgebra deformations of the symmetric algebra of V considered as bialgebra.

@article{AFST_2016_6_25_2-3_569_0,
     author = {Vladimir Hinich and Dan Lemberg},
     title = {Formality theorem and bialgebra deformations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {569--582},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {2-3},
     year = {2016},
     doi = {10.5802/afst.1505},
     mrnumber = {3530169},
     zbl = {1410.17018},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1505/}
}
TY  - JOUR
AU  - Vladimir Hinich
AU  - Dan Lemberg
TI  - Formality theorem and bialgebra deformations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2016
DA  - 2016///
SP  - 569
EP  - 582
VL  - Ser. 6, 25
IS  - 2-3
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1505/
UR  - https://www.ams.org/mathscinet-getitem?mr=3530169
UR  - https://zbmath.org/?q=an%3A1410.17018
UR  - https://doi.org/10.5802/afst.1505
DO  - 10.5802/afst.1505
LA  - en
ID  - AFST_2016_6_25_2-3_569_0
ER  - 
%0 Journal Article
%A Vladimir Hinich
%A Dan Lemberg
%T Formality theorem and bialgebra deformations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2016
%P 569-582
%V Ser. 6, 25
%N 2-3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1505
%R 10.5802/afst.1505
%G en
%F AFST_2016_6_25_2-3_569_0
Vladimir Hinich; Dan Lemberg. Formality theorem and bialgebra deformations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 569-582. doi : 10.5802/afst.1505. https://afst.centre-mersenne.org/articles/10.5802/afst.1505/

[1] Cohen (F.).— Cohomology of braid spaces, Bulletin AMS, 79, p. 763-766 (1973). | Article | MR 321074 | Zbl 0272.55012

[2] Crans (S.).— Quillen closed model structures for sheaves, JPAA, 101, p. 35-57 (1995). | Article | MR 1346427 | Zbl 0828.18005

[3] Drinfeld (V.).— Quasi-Hopf algebras, Leningrad Math. Journal, 1, p. 1419-1457 (1990). | MR 1047964 | Zbl 0718.16033

[4] Getzler (E.), Jones (J.).— Operads, homotopy algebra and iterated integrals for double loop spaces, arXiv:hep-th/9403055.

[5] Gerstenhaber (M.), Schack (S.).— Bialgebra cohomology, deformations and quantum groups, Proceedings of NAS 87, p. 478-481 (1990). | Article | MR 1031952 | Zbl 0695.16005

[6] Hinich (V.).— Tamarkin’s proof of Kontsevich formality theorem, Forum Mathematicum, 15, p. 591-614 (2003). | Article | MR 1978336 | Zbl 1081.16014

[7] Hinich (V.), Lemberg (D.).— Noncommutative unfolding of hypersurface singularity, J. Noncommut. Geom. 8, no. 4, p. 1147-1169 (2014). | Article | MR 3310943 | Zbl 1314.13030

[8] Kontsevich (M.).— Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66, p. 157-216 (2003). | Article | MR 2062626 | Zbl 1058.53065

[9] Kosmann-Schwarzbach (Y.).— Grand crochet, crochets de Schouten et cohomologies d’algèbres de Lie, C. R. Acad. Sci. Paris Sér. I Math. 312, no. 1, p. 123-126 (1991). | MR 1086516 | Zbl 0726.17029

[10] Lambrechts (P.), Volic (I.).— Formality of the little N-discs operad, Memoirs AMS, 230, no. 1079 (2014).

[11] Lurie (J.).— Higher algebra, manuscript available from the author’s homepage (http://www.math.harvard.edu/ lurie/).

[12] Lurie (J.).— Formal moduli problems (DAG X), manuscript available from the author’s homepage (http://www.math.harvard.edu/ lurie/).

[13] Lurie (J.).— Moduli problems for ring spectra, manuscript available from the author’s homepage (http://www.math.harvard.edu/ lurie/). | Article | Zbl 1244.55007

[14] Lazarev (A.), Movshev (M.).— Deformations of Hopf algebras, Russian Math. Surveys, 4, p. 253-254 (1991). | Article | MR 1109044 | Zbl 0785.16023

[15] McClure (J.), Smith (J.).— A solution of Deligne’s Hochschild cohomology conjecture | Article

[16] Merkulov (S.), Vallette (B.).— Deformation theory of representations of prop(erad)s. I. J. Reine Angew. Math., 634, p. 51-106 (2009). | Article | MR 2560406 | Zbl 1187.18006

[17] Schauenburg (P.).— Hopf modules and Yetter-Drinfeld modules, J. Algebra 169, p. 874-890 (1994). | Article | Zbl 0810.16037

[18] Shoikhet (B.).— Tetramodules over a bialgebra form a 2-fold monoidal category, Appl. Categ. Structures, 21, p. 291-309 (2013). | Article | MR 3047010 | Zbl 1288.18006

[19] Shoikhet (B.).— Differential graded categories and Deligne conjecture, arXiv 1303.2500. | Article

[20] Taillefer (R.).— Injective Hopf bimodules, cohomologies of infinite-dimensional Hopf algebras and graded commutativity of the Yoneda product, J. Algebra 276, p. 259-279 (2004). | Article

[21] Tamarkin (D.).— Another proof of Kontsevich formality theorem, arXiv:math/9802... | Article

Cité par Sources :